On the l-index boundedness of entire ridge functions |
|
Author |
ljubasik26@gmail.com, m_m_sheremeta@list.ru
Lviv National University
|
Abstract |
The l-index boundedness of entire ridge functions of finite order with real zeros,
entire characteristic functions of probability laws and finite
Fourier-Stieltjes transforms was investigated.
|
Keywords |
entire function; ridge function; l-index boundedness; probability law; Fourier-Stieltjes transform
|
Reference |
1. Linnik Yu.V., Ostrovskii I.V., Decomposition of random variables and vectors. – Moscow: Nauka, 1972.
– 479 p. (in Russian)
2. Sheremeta M.M. Analytic functions of bounded index. – Lviv: VNTL Publishers, 1999. – 141 p. 3. Gol’dberg A.A., Ostrovskii I.V. On the growth of entire ridge functions with real zeros// Matem. fizika and funk. analysis. – 1974. – №5. – P. 3–10. (in Russian) 4. Fricke G.H. Entire functions having positive zeros// Indian Journ. Pure and Appl. Math. – 1974. – V.5, №2. – P. 478–485. 5. Sheremeta M.M. On entire functions and Dirichlet series of bounded l–index// Izv. vuzov, Matem. – 1992. – №2. – P. 81–87. (in Russian) 6. Sedletskii A.M., Classes of analytic Fourier transforms and exponential approximations. – M.: Fizmatlit, 2005. – 503 p. (in Russian) 7. Fricke G.H. A characterisation of functions of bounded index// Indian Journ. of Math. – 1972. – V.14, №3. – P. 207–212. 8. Sheremeta M.M. Problems in the theory of entire functions of bounded index and functions of sine type// Mat. Stud. – 2001. – V.15, №2. – P. 217–224. 9. Shah S.M. Entire functions whose Fourier transforms vanish outside a finite interval// J. Math. Anal. and Appl. – 1976. – V.53, №1. – P. 174–185. 10. Hayman W.K. Differential inequalities and local valency// Pacific J. Math. – 1973. – V.44. – P. 117–137. 11. Shah S.M. Entire functions of bounded index// Proc. Amer. Math. Soc. – 1968. – V.19. – P. 1017–1022. 12. Sheremeta M.M., Sumyk O.M. Relation between the growth of functions conjugated in the sense of Young// Mat. Stud. – 1999. – V.11, №1. – P. 41–47. (in Ukrainian) |
Pages |
144-148
|
Volume |
40
|
Issue |
2
|
Year |
2013
|
Journal |
Matematychni Studii
|
Full text of paper | |
Table of content of issue |